MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX
Model Number DMOP45
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The dmop45 product was placed at an unknown date.It was reported that it collected blood forcing complications and removal.
 
Additional Manufacturer Narrative
Initial submission was inadvertently submitted to the fda webtrader test account.

Brand Name
DURAMATRIX ONLAY PLUS
Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key13359680
Report Number2249852-2021-00014
Device Sequence Number1751821
Product Code GXQ
UDI-Device Identifier00813954021300
UDI-Public00813954021300
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDMOP45
Device Catalogue NumberDMOP45
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown